Truncation method for countable-point boundary-value problems in the space of bounded number sequences
We consider possible methods for the reduction of a countable-point nonlinear boundary-value problem with nonlinear boundary condition on a segment to a finite-dimensional multipoint problem constructed on the basis of the original problem by the truncation method. The results obtained are illustrated by examples.
Unable to display preview. Download preview PDF.
- 1.K. P. Persidskii, Infinite Systems of Differential Equations. Differential Equations in Nonlinear Spaces [in Russian], Nauka, Alma-Ata (1976).Google Scholar
- 2.A. M. Samoilenko and Yu. V. Teplinskii, Countable Systems of Differential Equations [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1993).Google Scholar
- 3.O. M. Martynyuk, Investigation of Solutions of Boundary-Value Problems for Countable Systems of Nonlinear Differential Equations [in Ukrainian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Kiev (1993).Google Scholar
- 4.Yu. V. Teplinskii and V. A. Nedokis, “Limit theorems in the theory of multipoint boundary-value problems, ” Ukr. Mat. Zh., 51, No.4, 519–531 (1999).Google Scholar
- 5.Yu. V. Teplins’kyi and V. A. Nedokis, “On countable-point boundary-value problems for countable systems of ordinary differential equations,” Nelin. Kolyvannya, No. 2, 252–266 (1999).Google Scholar
- 6.A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods in the Theory of Boundary-Value Problems for Ordinary Differential Equations [in Russian], Naukova Dumka, Kiev (1992).Google Scholar